# SDR SWAA2022090648970

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737
- Aircraft serial: 34290
- Aircraft time: 56,281 hours, 33,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS INOP ROW 11-14 LH SIDE OF CABIN.<[01] REMOVED AND REPLACED SIDEWALL LIGHT ASSY AT ROW 12 IAW AMM 33-21-00. THIS CLEARS MEL 33-2-03 AUTH 85986
